# SDR UIEA2010060600026

- Difficulty date: June 6, 2010
- Submitted: June 8, 2010
- Operation: Air carrier
- Aircraft: N497MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29258
- Aircraft time: 48,457 hours, 7,426 cycles
- Engine: Ge CF680
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Bs 1600-1700
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LOADING OUT PALLET CAUSED DAMAGE TO ROLLER CASTER TRAYS AND FLOORBOARD ON MAIN DECK LT SIDE & NBSP; STA 1600 & NBSP; & AMP; 1700 BETWEEN 18L AND 16L & NBSP; (IAW DDPG 25-53-01 CAT D ITEM TRANSFERRED TO MDDR 17366. ITEM EXPIRES 5 SEP 10. DAMAGED CASTER TRAY R & R BY RT NOSE AREA SECURED TO MX LADDER. UPPER FURTHER INSPECTION FOUND SURFACE DAMAGE TO FLOOR BOARD MAIN DECK STA 1600 TO 1640.  IAW SRM 53-00-00 FOUND DAMAGED WITHIN LIMITS. DAMAGE DID NOT PENETRATE THE FLOORBOARD. SPEED TAPE APPLIED AND MUST BE RECHECKED AT EVERY A-CHECK. ITEM TRANSFERRED TO NON MEL MDDR 17365; IAW EO 4453A370 ACCOMPLISHED PART TIME LIMITED REPAIR TO MAIN DECK FLOOR PANEL AT STA 1600 -1640 AND 1640-1680. APPLIED ALUMINUM FOIL SPEED TAPE TO EFFECTED AREA. ACCOMPLISH REPEAT INSP AS REQUIRED.)
